# SDR SB05052

- Difficulty date: April 26, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT BATTERY WAS WEAK.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
